中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
Title:
legendre spectral galerkin method for electromagnetic scattering from large cavities
Author: Li Huiyuan ; Ma Heping ; Sun Weiwei
Keyword: Boundary conditions ; Error analysis ; Estimation ; Galerkin methods ; Helmholtz equation
Source: SIAM Journal on Numerical Analysis
Issued Date: 2013
Volume: 51, Issue:1, Pages:353-376
Indexed Type: EI
Department: (1) Institute of Software Chinese Academy of Sciences Beijing 100190 China; (2) Department of Mathematics Shanghai University Shanghai 200444 China; (3) Department of Mathematics City University of Hong Kong Kowloon Hong Kong
Abstract: The paper is concerned with the electromagnetic scattering from a large cavity embedded in an infinite ground plane, which is governed by a Helmholtz type equation with nonlocal hypersingular transparent boundary condition on the aperture. We first present some stability estimates with the explicit dependency of wavenumber for the Helmholtz type cavity problem. Then a Legendre spectral Galerkin method is proposed, in which the Legendre-Gauss interpolatory approximation is applicable to the hypersingular integral and a Legendre-Galerkin scheme is used for the approximation to the Helmholtz equation. The existence and the uniqueness of the approximation solution are established for large wavenumbers; the stability and the spectral convergence of the numerical method are then proved. Illustrative numerical results presented confirm our theoretical estimates and show that the proposed spectral method, compared with low-order finite difference methods, is especially effective for problems with large wavenumbers. © 2013 Society for Industrial and Applied Mathematics.
English Abstract: The paper is concerned with the electromagnetic scattering from a large cavity embedded in an infinite ground plane, which is governed by a Helmholtz type equation with nonlocal hypersingular transparent boundary condition on the aperture. We first present some stability estimates with the explicit dependency of wavenumber for the Helmholtz type cavity problem. Then a Legendre spectral Galerkin method is proposed, in which the Legendre-Gauss interpolatory approximation is applicable to the hypersingular integral and a Legendre-Galerkin scheme is used for the approximation to the Helmholtz equation. The existence and the uniqueness of the approximation solution are established for large wavenumbers; the stability and the spectral convergence of the numerical method are then proved. Illustrative numerical results presented confirm our theoretical estimates and show that the proposed spectral method, compared with low-order finite difference methods, is especially effective for problems with large wavenumbers. © 2013 Society for Industrial and Applied Mathematics.
Language: 英语
WOS ID: WOS:000315573700017
Citation statistics:
Content Type: 期刊论文
URI: http://ir.iscas.ac.cn/handle/311060/15644
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Li Huiyuan,Ma Heping,Sun Weiwei. legendre spectral galerkin method for electromagnetic scattering from large cavities[J]. SIAM Journal on Numerical Analysis,2013-01-01,51(1):353-376.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Li Huiyuan]'s Articles
[Ma Heping]'s Articles
[Sun Weiwei]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Li Huiyuan]‘s Articles
[Ma Heping]‘s Articles
[Sun Weiwei]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace